# SDR CHQA201000066

- Difficulty date: March 29, 2010
- Submitted: March 31, 2010
- Operation: Air carrier
- Aircraft: N257JQ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145812
- Aircraft time: 15,215 hours, 13,252 cycles
- Engine: Allsn AE3007A
- Engine time: 13,768 hours, 11,477 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP15131112
- Part serial: 09061H2750
- Condition: Cracked
- Location: Cockpit
- Part time: 794 hours, 725 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT THE FIRST OFFICER'S WINDSHIELD CRACKED.  THE AIRCRAFT RETURNED TO DCA AND LANDED WITH OUT INCIDENT.  MAINTENANCE REPLACED THE FIRST OFFICER'S WINDSHIELD IAW EMB AMM 56-10-01, OPS AND LEAK CHECK GOOD.
